How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8796
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

It's been long time I licked my lips. I have itch and is

Customer Question

Hi, it's been long time I licked my lips. I have itch and is getting big especially in the morning when I get up. I went to the doctor and he gave hydrocortisone and some vaseline but it didn't help at all. Also I put cucumber , honey. Can you please tell what is it?
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. SH replied 2 years ago.
Hi there.
Thank you for your question.
I will be helping you out with your queries.
Do you have a visible rash on the lips?
What do you mean when you say the lips get big in the morning? Are they swollen in the morning?
Please let me know.
Kind regards
Customer: replied 2 years ago.

Yes, swollen

Customer: replied 2 years ago.

I don't have any visible rash

Expert:  Dr. SH replied 2 years ago.
With the symptoms that you are mentioning, you are most likely having what is called as angioedema which is a form of allergy.
I would recommend that you should take tablet loratadine 10 mg once daily before going to bed. This is available without a prescription.
This should help control your problem.
In the meantime you should try and identify the allergen to which you are allergic to. It could be a soap or a perfume or something that you apply on your lips or aftershave.
Could be anything especially if you have recently changed something.
Let me know if you have more questions.
I would appreciate it if you rate me by clicking on one of the rating options.
Kind regards
Dr. SH and other Medical Specialists are ready to help you
Customer: replied 2 years ago.

I was putting hydrocortisone when I was going to sleep ?

Expert:  Dr. SH replied 2 years ago.
You can continue putting hydrocortisone.
Do not use hydrocortisone for more than two weeks.
Dr. SH and other Medical Specialists are ready to help you
Customer: replied 2 years ago.

I put it 3 days but my lips swallon

Expert:  Dr. SH replied 2 years ago.
I understand, you should continue hydrocortisone along with the loratadine that I mentioned everyday.
Customer: replied 2 years ago.

Ok, shall I do blood test

Expert:  Dr. SH replied 2 years ago.
There is no need to do a blood tests at the moment as this is usually a clinical diagnosis.
I would appreciate it if you would accept the additional services offer.
Kind regards
Customer: replied 2 years ago.

Ok , I will take hydrocortisone and the tablet. If helps also I was putting cucumber and honey for long time maybe that is the reason?

Expert:  Dr. SH replied 2 years ago.
Yes that could be the most likely reason.
I agree.
Please accept the additional services offer before we proceed for more Q&A time before we proceed.
Thank you
Expert:  Dr. SH replied 2 years ago.
This session is open for more questions if you wish to ask.
You can always request me for a question here anytime that you have more questions.
Request me by starting with FOR DR SHAHZAD ONLY at the beginning of the question.
Kind regards